# SDR ABXA20120210197

- Difficulty date: February 10, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T3210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED FS 620 UPPER SIDE OF STRINGER 36L.  REPAIRED DAMAGED AREA OF SKIN P/N 143T3210 IAW ABX REA B653-59660-MR, ACFT WAS GROUNDED.
